MAUDE Adverse Event Report: BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE

BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Model Number IBP4373
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, due to renal failure, the patient regularly maintained hemodialysis at the department at 9:00 a.M.On the day of the event, the patient underwent hemodialysis perfusion therapy.After two hours of treatment, it was found that there was an 8 cm (centimeter) long crack between the sealing ring at the artery end of the filter shell and the filter body, and some dialysate extravasated.The dialyzer was used in combination with disposable hemodialysis tubing.Priming was done with a normal result.There were no other defects/damages found on the product where the leak was observed.The patient did not complain of discomfort.The patient was given a 0.9% sodium chloride injection of 300 ml (milliliters) for blood return/recovery as a result of the event.There were no components replaced.The filter was replaced.The treatment was continued after changing the medical equipment.After symptomatic treatment, no abnormalities occurred throughout the dialysis treatment, the dialysis treatment ended successfully, and the patient did not complain of special discomfort.There was an unspecified amount of blood loss.A blood transfusion was not performed.The patient was stable and successfully discharged.

Brand Name
CLEARUM HS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
Manufacturer (Section G)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20151634
Report Number1000312731-2024-00012
Device Sequence Number19902459
Product Code KDI
UDI-Device Identifier08051736004161
UDI-Public08051736004161
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K193542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBP4373
Device Catalogue NumberIBP4373
Device Lot Number20233100344
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age50 YR
Patient SexMale